Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 9 > No. 2


Closed-form solutions for the nonlinear evolution equation

PP: 23-26
Hanan A. Alkhidhr,
We present closed-form solutions to the classes of the nonlinear evolution equations, using the unified solver. The validity and reliability of this solver is tested by its application to the nonlinear generalized Klein-Gordon equation. As a result, rational, trigonometric and hyperbolic function solutions with free parameters are obtained. The acquired solutions may be applicable for various fields of applied science, such as fluid dynamics, quantum physic and particle & nuclear physics. The proposed solver is straightforward, sturdy and efficient, and its application is promising for other partial differential equations in applied science. Some 2D and 3D graphs corresponding to selected solutions are simulated using Matlab software by considering the suitable values for the parameters.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved